Panadol Extra Soluble Tablets
Panadol Extra Soluble contains an additional ingredient to provide extra relief from pain. It is based on paracetamol, which is gentle on the stomach. This special Panadol Extra Soluble Tablets formulation is absorbed into the bloodstream faster than conventional tablets to provide fast and effective pain relief.
Each tablet contains Paracetamol *Ph.Eur. 500mg and Caffeine Ph.Eur. 65 mg.
Panadol Extra Soluble is suitable for headache, migraine, backache, rheumatic and muscle pains, neuralgia, toothache and period pains. Panadol Extra Soluble also relieves discomfort in colds, influenza, sore throat and helps reduce temperature. Panadol Extra Soluble contains no aspirin.
Adults: 2 tablets dissolved in at least half **tumblerful of water up to 4 times daily.
Dose should not be repeated more frequently than every four hours,
No more than eight tablets should be given in 24 hours.
Panadol Extra Soluble should only be given to children under 12 years of age on medical advice.
Do not exceed the stated dose. If symptoms persist, consult your doctor. Avoid drinking too much tea or coffee whilst taking this product. For professional advice on medicines consult your pharmacist.
Keep out of reach of children.
Store below 30 C.
*Ph.Eur. - Европейская фармакопея
**tumbler - кружка
Find the synonyms in the text:
to remain, when, drug, chemist, to keep, gripp, inflammation of the larynx, to lessen, to ease, every day, often, quicker, usual, to increase, directions